Jump to content

LazerSkink

PC Member
  • Content Count

    8,873
  • Joined

  • Last visited

Community Reputation

15,020

6 Followers

About LazerSkink

  • Rank
    Dragon

Recent Profile Visitors

55,195 profile views
  1. It contributes to my serotonin levels so not being able to taste meant major depresso for a good month and a half, plus I'm already skinny so not wanting to eat made me go even further underweight during the period. I adore the taste of phaal and most Indian curries to death cus the combination of herbs and blistering heat make me feel alive in a way I can't describe. Haven't had pathia since I was a child though so there's something to add to the list
  2. man the joy i felt after having phaal after suffering through 6 weeks of no taste and smell from c*vid in june (it was brought to me i haven't left home since march) I am never taking food for granted ever again
  3. i like also my god is that sOURDOUgH??
  4. The reasons OP stated in the spoilers are quite unclaimed and partially ignorant. But I'm not a fan of these debates and understand that this thread is all in good fun. Here I am, having fun. Fun.
  5. This has just started with Update 15, yes. And for the amount of times it happens, every time. Every loading screen into/out of missions with The Liset flying.
  6. This seems to be the same issue with a thread I posted earlier about Primary Weapons having a "glassy effect" when colored super dark (doesn't have to be pitch black, can be a dark gray and still have the same effect). https://forums.warframe.com/index.php?/topic/329511-primary-weapon-color-off-glassy-effect/ Limbo cannot be colored black when playing with others. A glassy, crystalized effect appears on him: In arsenal, it appears fine: In Solo, it appears fine: In multiplayer, it destroys the color Black:
  7. If it's a bug, please fix:
  8. This happened, fix please if it's a bug:
  9. So I find out he's just not turning Pitch Black for some reason...
×
×
  • Create New...